In this article we are interested in studying regularity up to the boundary for one-phase singularly perturbed fully nonlinear elliptic problems, associated to high energy activation potentials, namely
where behaves asymptotically as the Dirac measure as goes to zero. We shall establish global gradient bounds independent of the parameter .
Cite this article
Gleydson C. Ricarte, João Vítor da Silva, Regularity up to the boundary for singularly perturbed fully nonlinear elliptic equations. Interfaces Free Bound. 17 (2015), no. 3, pp. 317–332